You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Symmetry of Extremal Functions for the Caffarelli-Kohn-Nirenberg Inequalities
Chang-Shou Lin and Zhi-Qiang Wang
Proceedings of the American Mathematical Society
Vol. 132, No. 6 (Jun., 2004), pp. 1685-1691
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/4097298
Page Count: 7
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We study the symmetry property of extremal functions to a family of weighted Sobolev inequalities due to Caffarelli-Kohn-Nirenberg. By using the moving plane method, we prove that all non-radial extremal functions are axially symmetric with respect to a line passing through the origin.
Proceedings of the American Mathematical Society © 2004 American Mathematical Society